About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 704547, 11 pages
Research Article

Analysis of Caputo Impulsive Fractional Order Differential Equations with Applications

1School of Basic Sciences, Indian Institute of Technology Mandi, Mandi, Himachal Pradesh 175001, India
2Dipartimento di Matematica, Universitá di Bologna, Pizza di Porta S. Donato 5, 40126 Bologna, Italy

Received 6 May 2012; Accepted 21 November 2012

Academic Editor: Nikolai Leonenko

Copyright © 2013 Lakshman Mahto et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Asma Bouzaroura, and Saïd Mazouzi, “An Alternative Method for the Study of Impulsive Differential Equations of Fractional Orders in a Banach Space,” International Journal of Differential Equations, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar
  • Haihui Wu, “Periodic Solutions of a Nonautonomous Plant-Hare Model with Impulses,” Discrete Dynamics in Nature and Society, 2013. View at Publisher · View at Google Scholar
  • Syed Abbas, Lakshman Mahto, Mokhtar Hafayed, and Adel M. Alimi, “Asymptotic almost automorphic solutions of impulsive neural network with almost automorphic coefficients,” Neurocomputing, 2014. View at Publisher · View at Google Scholar
  • Yuji Liu, and Bashir Ahmad, “A Study of Impulsive Multiterm Fractional Differential Equations with Single and Multiple Base Points and Applications,” The Scientific World Journal, vol. 2014, pp. 1–28, 2014. View at Publisher · View at Google Scholar
  • Jing Shao, “New Integral Inequalities with Weakly Singular Kernel for Discontinuous Functions and Their Applications to Impulsive Fractional Differential Systems,” Journal of Applied Mathematics, vol. 2014, pp. 1–5, 2014. View at Publisher · View at Google Scholar
  • Syed Abbas, V Kavitha, and R Murugesu, “Stepanov-like weighted pseudo almost automorphic solutions to fractional order abstract integro-differential equations,” Proceedings - Mathematical Sciences, 2015. View at Publisher · View at Google Scholar